MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 4.0MM TROCAR 176MM; GUIDE

OBERDORF SYNTHES PRODUKTIONS GMBH 4.0MM TROCAR 176MM; GUIDE
Model Number 357.387
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on an unknown date, the trocar was indicated as worn and damaged by the medical device reprocessing (mdr) staff.The trocar was slightly bent and does not fit properly into an unknown sleeve.There was no patient involvement.Concomitant devices: sleeve (part: unknown, lot: unknown, quantity: 1).This report is for a 4.0mm trocar 176mm.This is report 1 of 1 for (b)(4).

Brand Name
4.0MM TROCAR 176MM
Common Device Name
GUIDE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8707571
Report Number8030965-2019-65414
Device Sequence Number19400147
Product Code FZX
UDI-Device Identifier10886982196149
UDI-Public(01)10886982196149
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number357.387
Device Catalogue Number357.387
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2019
Initial Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1